# SDR A6WA200840028

- Difficulty date: January 14, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING FOUND ON AFT OF FLIGHT COMPARTMENT OF BULKHEAD RBL 9, WL 97.50 (250 X 300) .002 DEEP.  FRETTING REMOVED IAW SRM 51-12-00.  SURFACE FINISH APPLY IAW SRM 51-25-16.  (K)
